# SDR USAAD00029

- Difficulty date: February 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - BUF - FLT 2240 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE STRUT, JACKED THE NOSE OF THE AIRCRAFT AND PERFORMED A NOSE GEAR RETRACTION AND EXTENSION CHECK.  (M)
